Alert archive / Colorado / Special Weather Statements in 2014
Special Weather Statement, NWS Pueblo, CO
NWS Pueblo, CO issued this special weather statement at Jul 30, 2014, 5:13 PM MDT for Teller County, Colorado. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 30, 2014, 5:13 PM MDT (23:13 UTC)
- Expired
- Jul 30, 2014, 5:45 PM MDT
- In force
- 32 min
- Issued by
- NWS Pueblo, CO
County Teller County, CO
The radar
The Pueblo radar (KPUX), 95 km from the middle of the area, began a volume at 23:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 11.2 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 695 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- -38 m²/s²
- 0-3 km storm-relative helicity
- 13 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
555 WWUS85 KPUB 302313 SPSPUB SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 513 PM MDT WED JUL 30 2014 COZ081-082-084-085-302345- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT CO- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT CO-PIKES PEAK ABOVE 11000 FT CO- TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND 11000 FT CO- 513 PM MDT WED JUL 30 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN TELLER AND WEST CENTRAL EL PASO COUNTIES UNTIL 545 PM MDT... AT 511 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SHOWERS OVER DIVIDE...OR 18 MILES NORTHWEST OF COLORADO SPRINGS...MOVING SOUTHEAST AT 25 MPH. RAINFALL AMOUNTS 0F 0.10 UP TO 0.20 INCHES WILL BE POSSIBLE ON THE WALDO CANYON BURN SCAR WITH THIS STORM...HOWEVER IF THIS STORM INTENSIFIES FURTHER THEN HEAVIER AMOUNTS WILL BE POSSIBLE. LOCATIONS IMPACTED INCLUDE... WESTERN COLORADO SPRINGS...WOODLAND PARK...AIR FORCE ACADEMY... MANITOU SPRINGS...GREEN MOUNTAIN FALLS...PIKES PEAK...CHIPITA PARK... CASCADE...DIVIDE AND CRYSTOLA. LAT...LON 3893 10526 3908 10515 3897 10481 3875 10496 TIME...MOT...LOC 2311Z 294DEG 22KT 3896 10512 $$ MW
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this special weather statement went out at Jul 30, 3:51 PM MDT, 1 hour 22 minutes earlier.
Area forecast discussion, Jul 30, 3:51 PM MDT, 1 hour 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 351 PM MDT WED JUL 30 2014 .SHORT TERM...(THIS EVENING THROUGH THURSDAY) ISSUED AT 244 PM MDT WED JUL 30 2014 CURRENTLY...SHOWERS WITH A FEW EMBEDDED THUNDERSTORMS ARE MOSTLY CONFINED TO THE EASTERN MOUNTAINS AND INTERSTATE 25 CORRIDORS. SHOWERS ARE PROLIFIC PRECIPITATION PRODUCERS FOR THEIR DEPTH AND REFLECTIVITY. WARM RAIN PROCESSES APPEAR TO BE DOMINATING THESE CELLS. RAINFALL RATES ARE CURRENTLY NOT HIGH ENOUGH TO NECESSITATE FLASH FLOOD WARNINGS AT THIS TIME. FURTHER EAST...ATMOSPHERE APPEARS TO BE STABLE...AND ECHO ARE SPARSE AT THIS TIME DESPITE AN APPROACHING WEAK SHORTWAVE. TONIGHT...AS THE SHORTWAVE APPROACHES...THE PRECIPITATION WILL CONTINUE INTO THE EVENING MOSTLY OVER THE EASTERN MOUNTAINS AND I25 CORRIDOR. STILL HAVE SOME CONCERNS THAT A STRONGER CELL OR TWO COULD DEVELOP OVER THE MOUNTAINS...AND WILL MAINTAIN THE FLASH FLOOD WATCH. SHOWERS SO FAR HAVE BEEN VERY EFFICIENT RAIN PRODUCERS SO A MODESTLY DEEP CELL COULD PRODUCE A FLASH FLOOD. WILL ALSO LEAVE FLASH FLOOD WATCH FOR POTIONS OF THE PLAINS EVEN THOUGH CHANCES FOR STRONGER CELLS IN THESE REGIONS SHAVE ALSO DECREASED. PRECIPITATION SHOULD MOSTLY END BY LATE EVENING...WITH SOME SHOWERS LINGERING OVER AND NEAR THE EASTERN MOUNTAINS. THURSDAY...DRIER AIR ALOFT WILL TRY TO MOVE INTO THE REGION FROM THE NORTH. HOWEVER...IT NOW APPEARS THAT THE DRIER AIR WILL STAY TO THE NORTH. PRECIPITABLE WATERS REMAIN NEAR 1 INCH OR HIGHER OVER MUCH OF THE I25 CORRIDOR AND EASTERN PLAINS. ANTICIPATE ANOTHER DAY WITH AFTERNOON AND EVENING STORMS DEVELOPING OVER THE MOUNTAINS. THE STORMS WILL MOVE OFF OF THE MOUNTAINS ONTO THE I25 CORRIDOR BY LATE IN THE AFTERNOON. FURTHER EAST...ATMOSPHERE BECOMES MORE STABLE AND STORMS WILL ARE FORECAST TO WEAKEN AS THEY TRY TO MOVE ONTO THE EASTERN PLAINS. MODEL QPF VALUES ARE NOT OVERLY IMPRESSIVE AND DO NOT BELIEVE AREAS OF HEAVY RAIN WILL BE WIDESPREAD ENOUGH TO WARRANT A FLASH FLOOD WATCH. HOWEVER...SOME FLASH FLOODING IS A CONCERN ESPECIALLY OVER THE BURN SCARS AND OTHER HIGHLY SUSCEPTIBLE AREAS. REMAINING COOL BUT SHOULD BE WARMER WITH SOME SUNSHINE. --PGW- .LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY) ISSUED AT 244 PM MDT WED JUL 30 2014 ...MONSOON CONTINUES... EXPECT PRECIP TO GRADUALLY FADE AWAY THURSDAY NIGHT...ALTHOUGH WITH SATURATED AIR MASS OVER MUCH OF THE REGION SUSPECT AT LEAST A FEW SHOWERS WILL LINGER ACROSS THE HIGHER TERRAIN. ON FRIDAY...NAM PUSHES SOME MID LEVEL DRYING SOUTH ACROSS THE EASTERN PLAINS WHILE GFS/ECMWF KEEP DRIEST AIR JUST NORTH OF THE AREA ACROSS NORTHEAST COLORADO. WILL LEAN TOWARD THE WETTER SOLUTIONS FOR NOW...AS MOST MID LEVEL DRY AIR IS STILL WELL TO THE NORTH OVER THE UPPER MIDWEST. EXPECT CONVECTION TO BECOME MORE NUMEROUS OVER THE MOUNTAINS FRIDAY AFTERNOON WITH SLIGHTLY MORE HEATING/INSTABILITY...AND WITH PRECIPITABLE WATER STILL WELL ABOVE AN INCH...SLOW MOVING HEAVY RAIN PRODUCING STORMS LOOK POSSIBLE MANY LOCATIONS. STORMS MAY NOT MOVE TOO FAR EAST OF I-25 AS STEERING CURRENTS ARE LIGHT AND NORTHERLY...THOUGH WITH SOME SUN AND INCREASING INSTABILITY SUSPECT ENOUGH FORCING FROM ANY OUTFLOWS TO MOVE STORMS ON TO THE ADJACENT PLAINS. LOWEST POPS WILL BE NEAR THE KS BORDER...THOUGH EVEN HERE TOUGH TO RULE OUT AT LEAST AN ISOLATED TSRA. MAX TEMPS FRI AFTERNOON WILL BE FINALLY START TO WARM AS LOW LEVEL FLOW TURNS MORE SLY AND HEIGHTS BUILD...THOUGH READINGS WILL STILL FALL SHORT OF SEASONAL AVERAGES. UPPER RIDGE BUILDS EASTWARD ACROSS COLORADO DURING THE WEEKEND WITH CENTER OF UPPER LEVEL HIGH PRESSURE OVER THE SAN LUIS VALLEY BY SUN AFTERNOON. WHILE UPPER FORCING FOR STORMS WILL BE WEAK...LOW AND MID LEVEL MOISTURE WILL REMAIN PLENTIFUL...AND SCATTERED AFTERNOON AND EVENING CONVECTION OVER THE MOUNTAINS IS FORECAST BOTH SAT/SUN. A FEW STORMS MAY DRIFT ACROSS THE VALLEYS AND I-25 CORRIDOR...WITH CONVECTIVE CHANCES FALLING OFF QUICKLY OVER THE FAR EASTERN PLAINS. STORMS WILL BE VERY SLOW MOVING...SO POTENTIAL FOR HEAVY RAIN WILL CONTINUE. AGAIN SHADED POP FORECAST TOWARD THE WETTER GFS/ECMWF. MAX TEMPS BOTH DAYS WILL CLIMB BACK TO AT LEAST NEAR SEASONAL NORMALS UNDER BUILDING UPPER HIGH. UPPER HIGH THEN RETREATS SOUTHWARD EARLY NEXT WEEK AS UPPER TROUGH MOVES OUT OF THE GREAT BASIN AND ACROSS THE CENTRAL ROCKIES BY TUE. MODELS SUGGEST RENEWED PUSH OF MID LEVEL MONSOON MOISTURE ACROSS THE MOUNTAINS AS SOUTHERLY FLOW INCREASES...THUS EXPECT A GRADUAL INCREASE IN TSRA OVER THE HIGHER TERRAIN MON/TUE. WITH UPPER WINDS TAKING ON A MORE W-SW COMPONENT...A FEW STORMS WILL SPREAD EAST ACROSS THE PLAINS AS WELL. AS UPPER TROUGH MOVES INTO THE MIDWEST WED...COLD FRONT WILL PUSH SOUTH THROUGH THE PLAINS WITH A NEW SURGE OF UPSLOPE MOISTURE AND INCREASING TSRA CHANCES OVER THE EASTERN HALF OF THE REGION. MAX TEMPS MON/TUE SHOULD STAY FAIRLY WARM MOST LOCATIONS WITH SOME COOLING EASTERN SECTIONS ON WED. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY AFTERNOON) ISSUED AT 244 PM MDT WED JUL 30 2014 KCOS AND KPUB...SHOWERS WITH A FEW EMBEDDED THUNDERSTORMS COULD CONTINUE THROUGH LATE EVENING. COVERAGE OF SHOWERS SHOULD DECREASE DURING THE EVENING. PLENTY OF LOW LEVEL MOISTURE OVERNIGHT FOR CHANCES OF REDUCED CEILINGS AND LOWER VISIBILITIES. THUNDERSTORMS WILL DEVELOP OVER THE MOUNTAINS AND MOVE ONTO THE I25 CORRIDOR DURING THE AFTERNOON. KALS...MONSOON PLUME CONTINUES WITH SCATTERED AFTERNOON AND EARLY EVENING THUNDERSTORMS. THERE IS A MODEST CHANCE FOR BRIEFLY REDUCED CEILINGS OR VISIBILITIES OVERNIGHT. --PGW-- && .HYDROLOGY... ISSUED AT 244 PM MDT WED JUL 30 2014 HEAVY RAIN THREAT SHOULD END BY MID EVENING WEDNESDAY. ON THURSDAY...THUNDERSTORMS COULD PRODUCE LOCALLY HEAVY DOWNPOURS WITH AMOUNTS OF 1 TO 2 INCHES IN A SHORT PERIOD OF TIME. DID NOT ISSUE A WATCH GIVEN THREAT OF FLASH FLOODING...AWAY FROM BURN SCARS AND OTHER HIGHLY SUSCEPTIBLE AREAS...WILL BE NOT BE SIGNIFICANT. HOWEVER...RAINFALL AMOUNTS COULD BE HIGH ENOUGH TO CAUSE FLOODING ON BURN SCARS...WHICH WILL HAVE TO EB WATCHED. --PGW-- && .PUB WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 9 PM MDT THIS EVENING FOR COZ072>089-093- 094. && SHORT TERM...PGW LONG TERM...ETP AVIATION...PGW HYDROLOGY...PGW
Hazardous weather outlook, Jul 30, 11:56 AM MDT, 5 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 1156 AM MDT WED JUL 30 2014 COZ058>089-093>099-311300- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1156 AM MDT WED JUL 30 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS...CAPABLE OF PRODUCING FLASH FLOODING WILL BE POSSIBLE INTO THIS EVENING WITH HIGHER TERRAIN LOCATIONS HAVING THE HIGHEST POTENTIAL OF RECEIVING SIGNIFICANT PRECIPITATION. DUE TO CONTINUED ABUNDANT MOISTURE IN THE ATMOSPHERE...THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL AND FLASH FLOODING. RAINFALL RATES OF AROUND 2 INCHES PER HOUR WILL BE POSSIBLE WITH THE STRONGER STORMS. THE MOST SUSCEPTIBLE AREAS FOR LOCALIZED FLASH FLOODING WILL BE AREA BURN SCARS...LOCATIONS WITH SATURATED SOILS FROM RECENT HEAVY RAIN AND LOCATIONS IN AND NEAR STEEP TERRAIN. FOR LOCATIONS NEAR THE KANSAS BORDER...THE ATMOSPHERE WILL BE TOO STABLE FOR STRONGER THUNDERSTORMS TO DEVELOP. AS A RESULT...THE THREAT FOR FLASH FLOOD IS MUCH LESS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE RISK FOR LOCALLY HEAVY RAINFALL AND ASSOCIATED FLASH FLOODING IS EXPECTED TO CONTINUE OVER MUCH OF SOUTHERN COLORADO...ESPECIALLY OVER HIGHER TERRAIN LOCATIONS FROM THURSDAY INTO FRIDAY AND POSSIBLY INTO EARLY NEXT WEEK. SCATTERED...PRIMARILY HIGHER TERRAIN SHOWERS AND THUNDERSTORMS ARE ANTICIPATED...ESPECIALLY DURING THE AFTERNOON AND EVENING HOURS. IN ADDITION...IF ENOUGH PRECIPITATION FALLS...PORTIONS OF THE ARKANSAS AND PURGATOIRE RIVERS...ALONG WITH THEIR TRIBUTARY CREEKS AND STREAMS MAY EXPERIENCE FLOODING AT TIMES. PLEASE REMEMBER THAT AREA BURN SCARS...URBAN AREAS...STEEP TERRAIN LOCATIONS AND AREAS THAT HAVE RECEIVED RECENT HEAVY PRECIPITATION WILL BE MOST VULNERABLE TO THE FLASH FLOOD RISK. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE TODAY AND TONIGHT ACROSS SOUTH CENTRAL AND SOUTHEASTERN COLORADO. 06/06
In the hours before
Local storm report, Jul 30, 12:54 PM MDT, 4 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
1254 PM MDT WED JUL 30 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1243 PM HEAVY RAIN 1 ENE FOUNTAIN 38.69N 104.68W
07/30/2014 M1.08 INCH EL PASO CO NWS EMPLOYEE
FELL SINCE 9 AM. 0.20 HAS FALLEN IN THE PAST 20
MINUTES.
&&
MNLocal storm report, Jul 30, 1:48 PM MDT, 3 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
148 PM MDT WED JUL 30 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 AM HEAVY RAIN 5 NE SPANISH PEAKS 37.43N 104.90W
07/30/2014 M0.80 INCH HUERFANO CO TRAINED SPOTTER
FELL YESTERDAY EVENING.
&&
MNSpecial weather statement, Jul 30, 3:38 PM MDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
338 PM MDT WED JUL 30 2014
COZ081-082-084-085-302200-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW
7400 FT CO-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT
CO-PIKES PEAK ABOVE 11000 FT CO-
TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND
11000 FT CO-
338 PM MDT WED JUL 30 2014
...SPECIAL WEATHER STATEMENT...
AT 336 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM NEAR WOODLAND PARK...OR 20 MILES NORTHWEST OF COLORADO
SPRINGS...MOVING SOUTHEAST AT 20 MPH.
RAINFALL AMOUNTS OF .10 INCHES OR LESS WILL BE POSSIBLE ON THE WALDO
CANYON BURN SCAR WITH THIS STORM. IT IS NOT LIKELY TO CAUSE FLOODING.
LOCATIONS IMPACTED INCLUDE...
NORTHWESTERN COLORADO SPRINGS...WOODLAND PARK...AIR FORCE ACADEMY...
MANITOU SPRINGS...GREEN MOUNTAIN FALLS...PIKES PEAK...CHIPITA PARK...
CASCADE AND CRYSTOLA.
LAT...LON 3896 10473 3877 10497 3902 10523 3913 10508
3913 10502
TIME...MOT...LOC 2136Z 314DEG 18KT 3904 10508
MWSpecial weather statement, Jul 30, 5:13 PM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 513 PM MDT WED JUL 30 2014 COZ081-082-084-085-302345- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT CO- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT CO-PIKES PEAK ABOVE 11000 FT CO- TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND 11000 FT CO- 513 PM MDT WED JUL 30 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN TELLER AND WEST CENTRAL EL PASO COUNTIES UNTIL 545 PM MDT... AT 511 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SHOWERS OVER DIVIDE...OR 18 MILES NORTHWEST OF COLORADO SPRINGS...MOVING SOUTHEAST AT 25 MPH. RAINFALL AMOUNTS 0F 0.10 UP TO 0.20 INCHES WILL BE POSSIBLE ON THE WALDO CANYON BURN SCAR WITH THIS STORM...HOWEVER IF THIS STORM INTENSIFIES FURTHER THEN HEAVIER AMOUNTS WILL BE POSSIBLE. LOCATIONS IMPACTED INCLUDE... WESTERN COLORADO SPRINGS...WOODLAND PARK...AIR FORCE ACADEMY... MANITOU SPRINGS...GREEN MOUNTAIN FALLS...PIKES PEAK...CHIPITA PARK... CASCADE...DIVIDE AND CRYSTOLA. LAT...LON 3893 10526 3908 10515 3897 10481 3875 10496 TIME...MOT...LOC 2311Z 294DEG 22KT 3896 10512 MW
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 29, 6:01 PM MDT | Areal Flood Advisory | PUB | El Paso | 119 min |
| Jul 29, 6:17 PM MDT | Flash Flood Warning | PUB | El Paso | 118 min |
| Jul 29, 6:46 PM MDT | Areal Flood Advisory | PUB | El Paso | 3 hr |
| Jul 29, 7:35 PM MDT | Areal Flood Advisory | PUB | Kiowa | 6 hr |
| Jul 29, 7:51 PM MDT | Special Weather Statement | PUB | Fremont | 24 min |
| Jul 29, 8:03 PM MDT | Special Weather Statement | PUB | Fremont | 27 min |
| Jul 29, 8:29 PM MDT | Flash Flood Warning | PUB | Fremont | 2 hr |
| Jul 29, 8:52 PM MDT | Special Weather Statement | PUB | Teller | 23 min |
| Jul 29, 9:15 PM MDT | Areal Flood Advisory | PUB | Baca, Las Animas | 2 hr |
| Jul 29, 9:30 PM MDT | Areal Flood Advisory | PUB | Baca, Bent, Las Animas, Prowers | 5 hr |
| Jul 29, 10:02 PM MDT | Flash Flood Warning | PUB | Las Animas | 3 hr |
| Jul 29, 10:19 PM MDT | Areal Flood Advisory | PUB | Kiowa, Prowers | 3 hr |
| Jul 29, 11:02 PM MDT | Areal Flood Warning | PUB | Bent, Kiowa, Prowers | 6 hr |
| Jul 29, 11:03 PM MDT | Areal Flood Advisory | PUB | Baca | 3 hr |
| Jul 29, 11:51 PM MDT | Flash Flood Watch | PUB | Alamosa, Baca, Bent, Chaffee, Costilla, Crowley and 11 more | 18 hr |
| Jul 30, 12:17 AM MDT | Flash Flood Warning | PUB | Baca | 3 hr |
| Jul 30, 12:18 AM MDT | Areal Flood Advisory | PUB | Bent, Prowers | 3 hr |
| Jul 30, 12:41 AM MDT | Areal Flood Advisory | PUB | Prowers | 3 hr |
| Jul 30, 12:48 AM MDT | Areal Flood Advisory | PUB | Baca, Las Animas, Prowers | 3 hr |
| Jul 30, 2:36 AM MDT | Areal Flood Warning | PUB | Baca | 5 hr |
| Jul 30, 3:06 AM MDT | Areal Flood Warning | PUB | Bent, Otero | 3 hr |
| Jul 30, 2:33 PM MDT | Areal Flood Advisory | PUB | El Paso | 117 min |
| Jul 30, 2:48 PM MDT | Areal Flood Advisory | PUB | El Paso | 117 min |
| Jul 30, 3:38 PM MDT | Special Weather Statement | PUB | Teller | 22 min |
| Jul 30, 5:29 PM MDT | Special Weather Statement | PUB | Alamosa | 31 min |
| Jul 30, 5:57 PM MDT | Areal Flood Advisory | PUB | Saguache | 2 hr |
Nearby
Special Weather Statements in Colorado, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.